# SDR AALA20111202DFW04

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 66,894 hours, 33,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D EMERGENCY LIGHT INOPERATIVE.  REPINNED SEAT 26D EMERGENCY LIGHT QUICK DISCONNECT.  OPS CHECK NORMAL.
